# SDR DALA2016072105478

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOUSING BEARING ON RT AILERON CONTROL SECTOR.  SECTOR WAS REPLACED IAW AMM 27-10-03.
